# SDR DALA2017062204904

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 68,725 hours, 13,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, ROWS 22AB - 27AB. ONE LIGHT AT 22G.  FOUND LOOSE AND DISCONNECTED CONNECTOR AT SEAT 21AB. CONNECTED AND OPS CHECKED NORMAL.
